# SDR CA000118021

- Difficulty date: January 12, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 42,984 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65445461468
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ABOUT 100 MILES OUT HYD QTY STARTED TODECREASE. LOST A SYS HYD PRESSURE. A SYS PRESSURE LINE CHAFFED THROUGH B SYS PRESSURE LINE IN RH MAIN WHEEL WELL. LINES REPLACED.
